# SDR SWAA2021080299291

- Difficulty date: July 28, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 46,582 hours, 27,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H AND L/H PHOTO -LUMINESCENT STRIPS DAMAGED FROM STA. 270 TO STA. 606 ; / [01] REMOVED AND REPLACED FLOOR PROXIMITY LIGHTS; PHOTOLUMINESCENT STRIPS PER TASK CARD DETAILS 733-50-01 AND AMM 33-51-15; [02] JOHNNY SOLIZ (TECHNICIAN); 29-JUL-2021 12:12 UTC  REMOVED AND REPLACED FLOOR PROXIMITY LIGHTS; PHOTOLUMINESCENT STRIPS PER TASK CARD DETAILS 733-50-01 AND AMM 33-51-15 C/W INSPECTION
